# SDR AXSA201904300001

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N191WA
- Make and model: Beech 99
- Aircraft serial: U136
- Aircraft time: 31,119 hours, 44,555 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Part number: MC11E106SN
- Condition: Overheated
- Part time: 31,119 hours, 44,555 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT DETECTED ELECTRICAL SMELL IN FLIGHT.PART WAS FOUND OVERHEATED.
